# SDR FDEA2020050420871

- Difficulty date: May 2, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 73,449 hours, 27,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  789     33-50  3480     01MAY20  RST  OPEN  U  THE THREE MAIN DECK EMERGENCEY LIGHTS CONTROLLED BY  M731 REMAIN ILLUMINATED WITH AIRCRAFT DOWN POWERED.     REMOVED AND REPLACED CHARGER / POWER SUPPLY M731                                  REF MM 33-51-07-2.  OPS CHECK NORMAL. OK FOR                                      SERVICE.
